# SDR SWAA092309

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 72,347 hours, 55,469 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 342004091
- Part serial: 03948E1
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DISCHARGED AFT CARGO FIRE BOTTLE DUE TO FALSE FIRE WARNING INDICATION.  FOUND SCU FAILED.  REMOVED AND REPLACED SCU PER MM.
